Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    32
  • views
    19,101

Day 4 - Accutane

candypie

2,790 views

its been 4 days since I started Accutane. I havent been experiencing any side effects, yet. I mean literally none. Maybe thats a good thing. :) But I feel like they have given me the wrong medication.

I think my dosage may be too low to experience the side effects or the drug is overly hyped. Its not that scary after all. I feel like a normal person, was expecting to be a crazy, depressed person. So now Im just waiting, waiting and waiting. Why cant these 6 months just go faster? ARGHHHH!



7 Comments


Recommended Comments

hi,

ive been on my accutane for 3 months and i like it :) my face looks so so much better than it used to i can actually go out more! your gonna love it!! but yea i have 3 more months to go and im really impatient...

your going to start getting very dry lips soon but no biggy! :)

Hope it all works out for you!!

if you have any questions feel free to ask im not finished with it but im 3 months into it ha

Vee :)

Share this comment


Link to comment

hi,

ive been on my accutane for 3 months and i like it smile.png my face looks so so much better than it used to i can actually go out more! your gonna love it!! but yea i have 3 more months to go and im really impatient...

your going to start getting very dry lips soon but no biggy! smile.png

Hope it all works out for you!!

if you have any questions feel free to ask im not finished with it but im 3 months into it ha

Vee smile.png

Heeey!

thanks for replying. Im happy that it is working for you, hopefully that would be me in 3 months time. But Im like the most impatient person on earth. What dosage did you start with? And did you have an intial breakout?

Share this comment


Link to comment

it will be you! :)

i started 40mg a day and then i switched it up 40mg a day and then 80mg so yes :)

and i get little zits here and there but nothing major :)

Share this comment


Link to comment

nothing happened to me in my day 4 beside my skin got really oily and then from day 7 till 15, my face and my lip got really dry and I got initial breakout. I'm in day 21 today and my skin is getting better. So just wait it will work on you soon

Share this comment


Link to comment

it will be you! smile.png

i started 40mg a day and then i switched it up 40mg a day and then 80mg so yes smile.png

and i get little zits here and there but nothing major smile.png

thanks! I really appreciate that I have people on this site that is able to tell me their journey on accutane. I mean dermatologists dont really care about how acne can destroy a persons confidence and social life because its not them who is suffering. Im glad that Im able to get honest reviews and opinions. Thank you! :)

Share this comment


Link to comment

nothing happened to me in my day 4 beside my skin got really oily and then from day 7 till 15, my face and my lip got really dry and I got initial breakout. I'm in day 21 today and my skin is getting better. So just wait it will work on you soon

I have the same too. I would wake up and my face would shine, its so gross! I really hope that I dont get the intial breakout.

Share this comment


Link to comment

hey thats what we are all here for :) if you have any questions let me know im here to help

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×